# SDR UALA2012111206473

- Difficulty date: November 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 48,459 hours, 19,667 cycles
- Engine: Iae V2527A5
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 114079018
- Part serial: CWDDDH13597
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L/G DOOR OPEN, RTFL.  REMOVED AND REPLACED LANDING GEAR DOOR SELECTOR VALVE IAW AMM.  PERFORMED OPERATIONAL TEST OF THE LANDING GEAR DOORS (WITHOUT FALSE TARGETS) IAW AMM.  LANDING GEAR DOORS, OPS CHECK NORMAL.
